# SDR SF20050622

- Difficulty date: June 22, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N14XS
- Make and model: Saab SF340A
- Aircraft serial: 340A014
- Engine: Ge CT71
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Connector
- Condition: Loose
- Location: Autocoarsen
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

AUTOCOARSEN FAILED ON TAKEOFF ROLL. ABORTED TAKEOFF AT LESS THEN 40 KTS.  FOUND NR 1 P3 SWITCH CONNECTOR TO BE LOOSE. TIGHTENED AS REQUIRED, OPS CK GOOD IAW AMM 61-22-00-5.
